# SDR SWAA2024030860574

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 37,904 hours, 17,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL WING CENTER SECTION REAR SPAR LOWER LEFT WEB GFRP VAPOR BARRIER HAS A 4 INCH CRACK LOCATED BETWEEN LBL 40.0 AND LBL 31.83<[01] 04 - REPAIRED PER [SRM 57-10-10-1A-2-B00453 (CRACK - STOP DRILL AND SEAL - DVI EVERY 1200 CYC - INTERIM REPAIR)] AND AVIATION PARTNERS BOEING 737-800 SRM SUPPLEMENT AP 37.7-0615.;[02] ADDED MEASUREMENTS
